# SDR CA980406053

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311530101
- Condition: Fractured
- Location: Turbine
- Part time: 10,202 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) THE TURBOMACHINERY WAS SENT FOR REPAIR AFTER AN INFLIGHT SHUTDOWN.  THERE WAS A REPORT OF A RISE IN T6 DURING THE SHUTDOWN, BUT NO OVERTEMP.  THE CAUSE OF THE INFLIGHT SHUTDOWN WAS THE LOSS OF THE HP TURBINE BLADES AND CONSEQUENTLY THE DRIVE TO THE FUEL PUMP, HMU AND THE GENERATOR.  THE CAUSE OF THE HP TURBINE BLADES FAILURE IS NOT PRESENTLY KNOWN, BUT A PRIMARY FAILURE OF ONE OR MORE OF THE HP TURBINE BLADES IS THE MOST LIKELY CAUSE.
